# SDR AALA202104199028

- Difficulty date: April 17, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 18,327 hours, 2,350 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Loose
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L FWD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. ADJUSTED DOOR LATCH IAW AMM 25-41-00, OPS CHECK GOOD.
